Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

My mother was advised to take acitrom but she got vomiting and blood clots. Is it because of acitrom ?

Hello Doctor , My mother was operated for CA stomach cancer three months back, 15 days back she was diagnosed for DVT in left leg and advised on tab Acitrom 3mg daily, now we have found while vomiting she has vomiting blood clots like thing twice a day is it a side effect of tablet? what should be done.. Hello Doctor, My mother was operated for CA stomach cancer three months back, 15 days back she was diagnosed for DVT in left leg and advised on tab Acitrom 3mg daily, now we have found while vomiting she has vomiting blood clots like thing twice a day is it a side effect of tablet? what should be done..
Asked On : Fri, 7 Jan 2011
Answers:  1 Views:  316
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi,thanks for query.This is suggestive some internal bleeding and you must talk to your doctor at once.This could be because of acitrom.Please talk to her doctor and preferably you should stop the drug after his advise.This happens in many patients and some dose adjustment or withdrawal is required.
Please do not ignore this,Avoid giving solid foods and give liquids only.
wishing you good health.
.
Answered: Tue, 23 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor